MathSciNet Relay Station
MathSciNet bibliographic data
MR661893 43A85 (22E30)
Sjögren, Peter Characterizations of Poisson integrals on symmetric spaces. Math. Scand. 49 (1981), no. 2, 229–249 (1982).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement